MathSciNet Relay Station
MathSciNet bibliographic data
MR1223223 (94e:13032) 13D45 (13H05 14B12)
Lyubeznik, Gennady Finiteness properties of local cohomology modules (an application of $D$-modules to commutative algebra). Invent. Math. 113 (1993), no. 1, 41–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement